On a spline-method for numerical solution of integral equations of the third kind
Differencialʹnye uravneniâ, Tome 27 (1991) no. 9, pp. 1648-1650
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1991_27_9_a25,
author = {N. S. Gabbasov},
title = {On a spline-method for numerical solution of integral equations of the third kind},
journal = {Differencialʹnye uravneni\^a},
pages = {1648--1650},
year = {1991},
volume = {27},
number = {9},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1991_27_9_a25/}
}
N. S. Gabbasov. On a spline-method for numerical solution of integral equations of the third kind. Differencialʹnye uravneniâ, Tome 27 (1991) no. 9, pp. 1648-1650. http://geodesic.mathdoc.fr/item/DE_1991_27_9_a25/